Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On Suborbital Graphs for the Group Gamma(3)

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.46, no.6, pp.1731-1744, 2020 (Journal Indexed in SCI) identifier identifier

Connectedness of a suborbital graph for congruence subgroups

JOURNAL OF INEQUALITIES AND APPLICATIONS, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

Disconnectedness of the subgraph F-3 for the group Gamma(3)

JOURNAL OF INEQUALITIES AND APPLICATIONS, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

Refereed Congress / Symposium Publications in Proceedings

Disconnectedness of the Subgraph F^3 for the Group Gamma^3

International Congress in Honour of Professor H. M. Srivastava, Bursa, Turkey, 23 - 26 August 2012, pp.91